# SDR CALA2025082908264

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N15969
- Make and model: Boeing 787-9
- Aircraft serial: 60142
- Aircraft time: 40,359 hours, 3,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SOFTWRE CHECK OF NR 9 AND 30 WELS BATTERY FOUND NOT IN NET FOR WBUS 02,09,17,21, AND 30.  REMOVED AND REPLACED WELS CONTROL UNIT AT L1 IAW AMM B787-A-33-51-07-01A-520A-A AND B787-A-33-51-07-01A-720A-A REFERENCE FIM 33-50-F1-FAA-421A. SOFTWARE LOADED AND OPS CHECK GOOD, ALL RELATED FAULTS FOR WELS BATTERIES CLEARED.
